# SDR AALA20140824001

- Difficulty date: August 23, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 45,909 hours, 7,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: WL767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHT ON RT SIDE FUSELAGE FWD OF AFT CARGO DOOR INOPERATIVE.  REPLACED LAMP FOR EMER EGRESS LIGHT ON RT SIDE FUSELAGE FWD OF AFT CARGO DOOR.  OPERATIONS CHECKED NORMAL.
